# SDR AALA201901309012

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 13,220 hours, 5,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE INDICATION ON CIDS PANEL FOR AFT CABIN DOOR ON AIRCRAFT LEFT. MAINTENANCE SERVICED 4L DOOR ASSIST DAMPER TO PROPER PRESSURE PER AMM 52-10-00-614-050-B, NO LEAKS NOTED, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
